# SDR ABXA20130826520

- Difficulty date: August 26, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1461 S32L WL 133, AFT LOWER CORNER OF BULK CARGO DOOR CUTOUT IS CORROSION .  REPAIRED IAW SRM 50-70-13.   ACFT WAS GROUNDED.
